# SDR IPXA09555823

- Difficulty date: April 21, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Aircraft time: 17,597 hours, 11,329 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4 BULK CARGO BAY NR 4 FLOOR PANEL IS CORRODED.  FABRICATED REPLACEMENT FLOOR PANEL PER SRM 51-40-05.
